# SDR ASOA20130325022C

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 27,034 hours, 14,951 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake Duct
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED AT APPROX 500FT AGL STRONG ODOR OF SMOKE AND VISUAL SMOKE COMING INTO COCKPIT THROUGH PACK DUCTWORK.  IMMEDIATELY TURNED OFF PACKS AND RECIRCULATING FAN.  SMOKE SUBSIDED AND THE CREW PERFORMED EMERGENCY AIR RETURN AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND EVIDENCE OF DEICING FLUID IN APU AIR INTAKE DUCT.  CLEANED AIR INTAKE DUCT RAN ENGINES WITH PACKS AND BLEEDS ON AT VARIOUS SETTINGS NO SMOKE WAS NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
